Communications in Mathematical Physics

Quantum discrete sine-Gordon model at roots of $1$: integrable quantum system on the integrable classical background

V. Bazhanov, A. Bobenko, and N. Reshetikhin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 175, Number 2 (1996), 377-400.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104275929

Mathematical Reviews number (MathSciNet)
MR1370100

Zentralblatt MATH identifier
0846.35116

Subjects
Primary: 82B23: Exactly solvable models; Bethe ansatz
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23] 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Bazhanov, V.; Bobenko, A.; Reshetikhin, N. Quantum discrete sine-Gordon model at roots of $1$: integrable quantum system on the integrable classical background. Comm. Math. Phys. 175 (1996), no. 2, 377--400. https://projecteuclid.org/euclid.cmp/1104275929


Export citation